Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

July 26, 2021Bedford County, City of Roanoke, City of Salem, Virginia

NWS Blacksburg, VA issued this special weather statement at Jul 26, 2021, 1:02 PM EDT for Bedford County, City of Roanoke, City of Salem, Virginia. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2021, 1:02 PM EDT (17:02 UTC)
Expired
Jul 26, 2021, 1:45 PM EDT
In force
43 min
Issued by
NWS Blacksburg, VA

Counties Bedford County, VA, City of Roanoke, VA, City of Salem, VA

The radar

The Roanoke radar (KFCX), 50 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 1:08 PM EDTTSTM WND DMG3 Sse Cloverdale, VATREE DOWN NEAR SUMMIT RIDGE ROAD.
Jul 26, 1:14 PM EDTTSTM WND DMG3 N Vinton, VALARGE TREE LIMB DOWN ON POWER LINES ALONG WEST RURITAN ROAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 5.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 658 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
658 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

894 
WWUS81 KRNK 261702
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
102 PM EDT Mon Jul 26 2021

VAZ022-023-033-034-261745-
Botetourt-Franklin-Roanoke-Bedford-
102 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT 
NORTHEASTERN ROANOKE...WESTERN BEDFORD...SOUTHERN BOTETOURT AND
NORTHEASTERN FRANKLIN COUNTIES...THE CITY OF SALEM AND THE CITY OF
ROANOKE...

At 101 PM EDT, a strong thunderstorm was located over Cloverdale, or
near Vinton, moving southeast at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Roanoke...
Salem...
Vinton...
Bedford...
Buchanan...
Troutville...
and Stewartsville.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3728 8012 3756 7983 3741 7942 3704 7969
TIME...MOT...LOC 1701Z 299DEG 11KT 3734 7990 

$$

VFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jul 26, 1:00 PM EDT, 2 minutes earlier.

Area forecast discussion, Jul 26, 1:00 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
100 PM EDT Mon Jul 26 2021

.SYNOPSIS...
Showers and thunderstorms will become more widespread today and
tonight as a cold front passes through the region. This front
will stall over the Southeast on Tuesday, and by Wednesday the
entire area will be rain-free. Another frontal passage is likely
for the end of the work week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 912 AM EDT Monday...

A cold front will slowly drop south across the region this
afternoon into tonight. Numerous showers and thunderstorms will
develop ahead and along the cold front. Some of the storms will
contain gusty winds and locally heavy rains. This morning
12z rnk sounding showed PWATS have climb to 1.57 inches. Modified
temperatures for this morning into this afternoon utilizing the
latest surface obs, their trends and blended in the NBM. The
latest HRRR and NamNest showed scattered convection developing
this afternoon especially in the east. More changes later this
morning.

As of 650 AM EDT Monday...

Made a few minor changes to the forecast based on current
showers and isolated thunderstorms moving into the area.

As of 345 AM EDT Monday...

The Appalachian region remains in NW flow aloft, with ridging
over the West Coast and the southern Plains, and a mean trough
over eastern Canada. A cold front has shifted south across the
region this morning, and is currently draped through WV and
northern VA. A few sprinkles/isolated showers were occurring in
WV and TN and shifting south and east, otherwise skies over some
of the region had cleared out for a few hours, allowing fog to
develop. Clouds will increase today as the front shifts south,
and we may also see some haze related to smoke being transported
in the NW flow aloft.

CAMs are showing just a few showers in the region up until
about 16Z/noon when we reach convective temperatures and
showers and thunderstorms become more numerous across the entire
area, generally focused along the front. Convergence along the
front as well as short wave energy will support convection for
much of the day and into tonight. Forecast soundings show deep
warm cloud layers with PWATs ranging from about 1.7 to +2" from
north to south today. While shear is quite weak, instability
values should be moderate. Areas generally southeast of a
Wilkes County NC (KUKF) to Lynchburg, VA line have a better
chance for stronger storms with higher rainfall production.
Multicell storms are expecting to concentrate across southern
VA/northern NC this evening, helped along by a late arriving
jet streak which should enhance convection and thus rainfall.

The main reason a flash flood watch was not issued was the
higher FFG values in these areas. Looking at theta-e lapse
rates, the other concern with storms today will be hybrid
microbursts. WPC does have us in a marginal to slight risk for
excessive rainfall, while SPC has us in a marginal risk for
severe storms and a 5% damaging wind contour.

Showers and storms will gradually weaken and shift south
tonight. Expect some clearing from the north and additional fog
for Tuesday morning. Highs today will be in the upper 70s to
upper 80s. Lows tonight will be in the 60s to near 70.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 220 AM EDT Monday...

     Additional showers and storms on Tuesday before a drier Wednesday
and Thursday...

On Tuesday, the cold front that passed through the area on Monday,
will be positioned not too far south of the region. It will still
act as a focus for convective initiation, and the southern half of
our region is expected to experience increasing chances of showers
and storms as the day progresses. Coverage is expected to be greatest
around peak heating of the day. Little to no coverage of showers and
storms is expected across southeast West Virginia. Shower and storm
coverage is expected to decrease quickly past sunset. The remainder
of Tuesday night clouds will also be on the decrease with to no
cloud cover remaining across the region past midnight.

On Wednesday, the cold front progresses far enough south, and
high pressure works its way into western parts of the area to
provide for a precipitation-free day. Heights will be on the
increase thanks to a building ridge in the central U.S. This
will help produce higher high temperatures as compared to
Tuesday, but the morning lows should be a little lower thanks to
decreasing dew points.

The dry pattern should continue into Thursday thanks to the high,
but a cold front will be approaching from the northwest. This will
help produce isolated showers and storms across the far northwest
portion of the forecast area by the late afternoon. For Thursday
night, this same approaching front will help prompt additional
isolated to scattered showers and storms across mainly northern and
western parts of the area.

Temperatures during this part of the forecast will average a few
degrees above normal.

Confidence in the above weather scenario is moderate to high.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
As of 250 AM EDT Monday...

     Unsettled weather Friday through the weekend...

Our next cold front is currently forecast to cross the region on
Friday to bring yet another round of scattered showers and storms.
Much like the forecast for Tuesday of this week, just how far south
of the area the front travels on Saturday will impact how great an
influence it will have on being the focus for additional showers and
storms across parts of the area on Tuesday. For now, our forecast is
leaning towards the front still having an impact for Saturday.

By Sunday, a more potent cold front is expected to be heading
southeast through the Ohio Valley. Conditions across our region in
advance of this front will still be prime for the development of
additional showers and storms.

Temperatures at the start of this portion of the forecast are
expected to be a few degrees above normal. By the end of the
weekend, temperature will more likely be around normal.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 100 PM EDT Monday...

A cold front will drop south across the region this afternoon
into Tuesday. Scattered to numerous MVFR convection will develop
ahead and along the frontal boundary. KROA,KDAN and KLYH will
have the highest chances for TSRA this afternoon and evening as
the front sags south. Expecting very heavy rainfall with this
activity. Southwest to west winds will prevail through most of
the period. Winds will be erratic with thunderstorms. Winds
will become light and variable tonight into Tuesday. Patches of
low clouds and fog are expected overnight. Morning low clouds
and fog will lift by late morning return most areas to VFR
conditions Tuesday. Isolated MVFR convection in possible in the
south Tuesday.

Moderate confidence in ceilings,visibilities and winds during
the taf period.

Extended Aviation Discussion...

The front will stall to our south Tuesday afternoon into
Wednesday, but may bring some SHRA/TSRA to mainly DAN. VFR
appears more likely toward BLF and LWB, with LYH/ROA/BCB seeing
a possibility for scattered showers and storms, but in general
will see prevailing VFR. Wednesday looks dry with prevailing VFR
everywhere.

Another cold front should arrive by late Thursday into Friday
with an increased chance for showers and thunderstorms once
again. Given northwest flow aloft across the region thanks to a
building 599 dm ridge in the central/south central U.S.,
disturbances may bring unexpected convection to the area at
times throughout the week. Will need to keep an eye on the upper
midwest/Ohio Valley area. Unsettled weather will return Sunday
with showers and thunderstorms especially in the south and west.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...KK/SH
NEAR TERM...KK/SH
SHORT TERM...DS
LONG TERM...DS
AVIATION...KK/SH
Hazardous weather outlook, Jul 26, 4:32 AM EDT, 8 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
432 AM EDT Mon Jul 26 2021

NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-270845-
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-
Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-
Botetourt-Rockbridge-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
432 AM EDT Mon Jul 26 2021

This Hazardous Weather Outlook is for northwest North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Today and tonight.

Showers and thunderstorms are expected today and tonight. Localized
flooding and damaging winds are possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ003>006-019-020-VAZ032>035-043>047-058-059-270845-
Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Franklin-
Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-
432 AM EDT Mon Jul 26 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms are expected today through tonight.
Northern North Carolina and portions of southeastern Virginia have
an increased threat for storms producing damaging winds as well as
heavy rainfall leading to flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional showers and thunderstorms are expected Tuesday. This
activity may produce localized flooding and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 26, 11:47 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
Issued by National Weather Service Raleigh NC
1147 AM EDT Mon Jul 26 2021

WVZ043-044-261630-
Summers-Monroe-
1147 AM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL SUMMERS AND NORTHWESTERN MONROE COUNTIES...

At 1147 AM EDT, a strong thunderstorm was located near Sandstone,
moving southeast at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Hinton...
Sandstone...
Wolfcreek...
Elton...
Glenray...
Buck...
and Hix.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

LAT...LON 3767 8060 3752 8088 3770 8098 3771 8098
      3772 8095 3770 8091 3767 8090 3768 8088
      3769 8088 3770 8089 3773 8090 3775 8092
      3777 8089 3782 8094 3786 8084
TIME...MOT...LOC 1547Z 326DEG 20KT 3781 8092

23
Special weather statement, Jul 26, 12:15 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1215 PM EDT Mon Jul 26 2021

VAZ011-014-018-WVZ044-261645-
Giles-Montgomery-Craig-Monroe-
1215 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT
GILES...SOUTHWESTERN CRAIG...NORTHWESTERN MONTGOMERY AND SOUTHERN
MONROE COUNTIES...

At 1215 PM EDT, a strong thunderstorm was located over Peterstown,
moving east at 25 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Blacksburg...
Pearisburg...
Narrows...
Pembroke...
Peterstown...
Newport...
and Mountain Lake.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3748 8034 3720 8047 3733 8088 3735 8085
      3738 8088 3739 8088 3741 8086 3743 8086
      3743 8085 3747 8083 3751 8080
TIME...MOT...LOC 1615Z 284DEG 22KT 3741 8077

VFJ
Special weather statement, Jul 26, 12:22 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1222 PM EDT Mon Jul 26 2021

VAZ034-035-045-261645-
Amherst-Campbell-Bedford-
1222 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT
NORTH CENTRAL CAMPBELL...EAST CENTRAL BEDFORD...AND SOUTHEASTERN
AMHERST COUNTIES AND THE CITY OF LYNCHBURG...

At 1222 PM EDT, a strong thunderstorm was located over Boonsboro, or
near Lynchburg, moving east at 10 mph.

Locations impacted include...
Lynchburg...
Forest...
Rustburg...
Madison Heights...
Boonsboro...
Falconerville...
and Timberlake.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3745 7899 3744 7901 3743 7902 3740 7900
      3724 7905 3735 7932 3754 7926 3753 7897
TIME...MOT...LOC 1622Z 283DEG 7KT 3744 7924

VFJ
Special weather statement, Jul 26, 12:27 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1227 PM EDT Mon Jul 26 2021

VAZ018-023-261700-
Botetourt-Craig-
1227 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN CRAIG AND CENTRAL BOTETOURT COUNTIES...

At 1227 PM EDT, a strong thunderstorm was located near Fincastle, or
near Oriskany, moving southeast at 10 mph.

Pea size hail is possible with this storm.

Locations impacted include...
Buchanan...
Troutville...
Fincastle...
Nace...
Arcadia...
Springwood...
and Lithia.

LAT...LON 3755 7961 3748 7966 3748 7968 3742 7976
      3740 7981 3738 7979 3738 7977 3735 7979
      3734 7981 3753 8005 3764 7991
TIME...MOT...LOC 1627Z 300DEG 9KT 3754 7992

VFJ
Special weather statement, Jul 26, 12:42 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1242 PM EDT Mon Jul 26 2021

NCZ004-005-VAZ032-043-261730-
Stokes-Rockingham-Henry-Patrick-
1242 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN STOKES...NORTHWESTERN ROCKINGHAM...SOUTHWESTERN HENRY
AND SOUTHEASTERN PATRICK COUNTIES...

At 1242 PM EDT, a strong thunderstorm was located over Patrick
Springs, or near Stuart, moving southeast at 10 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Stuart...
Sandy Ridge...
Spencer...
Sanville...
Penns Store...
Critz...
and Price.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3664 8036 3677 8017 3660 7981 3636 8006
TIME...MOT...LOC 1642Z 308DEG 10KT 3664 8019

VFJ
Special weather statement, Jul 26, 1:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
102 PM EDT Mon Jul 26 2021

VAZ022-023-033-034-261745-
Botetourt-Franklin-Roanoke-Bedford-
102 PM EDT Mon Jul 26 2021

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN ROANOKE...WESTERN BEDFORD...SOUTHERN BOTETOURT AND
NORTHEASTERN FRANKLIN COUNTIES...THE CITY OF SALEM AND THE CITY OF
ROANOKE...

At 101 PM EDT, a strong thunderstorm was located over Cloverdale, or
near Vinton, moving southeast at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Roanoke...
Salem...
Vinton...
Bedford...
Buchanan...
Troutville...
and Stewartsville.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3728 8012 3756 7983 3741 7942 3704 7969
TIME...MOT...LOC 1701Z 299DEG 11KT 3734 7990

VFJ

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:01 PM EDTSpecial Weather StatementRNKBuckingham29 min
Jul 25, 9:06 PM EDTSpecial Weather StatementRNKFloyd24 min
Jul 26, 12:15 PM EDTSpecial Weather StatementRNKGiles30 min
Jul 26, 12:22 PM EDTSpecial Weather StatementRNKCity of Lynchburg23 min
Jul 26, 12:27 PM EDTSpecial Weather StatementRNKBotetourt33 min
Jul 26, 12:42 PM EDTSpecial Weather StatementRNKHenry, Patrick48 min
Jul 26, 1:07 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Franklin, Roanoke, City of Roanoke68 min
Jul 26, 1:38 PM EDTSpecial Weather StatementRNKFranklin37 min
Jul 26, 1:45 PM EDTSpecial Weather StatementRNKCraig, Roanoke, City of Roanoke, City of Salem30 min
Jul 26, 1:56 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Pittsylvania49 min
Jul 26, 2:07 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Craig, Roanoke, City of Roanoke, City of Salem39 min
Jul 26, 2:07 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Craig, Roanoke, City of Roanoke, City of Salem38 min
Jul 26, 2:10 PM EDTSpecial Weather StatementRNKPatrick50 min
Jul 26, 2:19 PM EDTSevere Thunderstorm WarningRNKPatrick41 min
Jul 26, 2:44 PM EDTSevere Thunderstorm WarningRNKFranklin, Pittsylvania61 min
Jul 26, 3:00 PM EDTSevere Thunderstorm WarningRNKAmherst, Rockbridge, City of Buena Vista, City of Lexington60 min
Jul 26, 3:10 PM EDTSpecial Weather StatementRNKCampbell50 min
Jul 26, 3:41 PM EDTAreal Flood AdvisoryRNKCampbell3 hr
Jul 26, 3:45 PM EDTSpecial Weather StatementRNKFranklin, City of Martinsville60 min
Jul 26, 3:49 PM EDTSevere Thunderstorm WarningRNKAmherst56 min
Jul 26, 3:54 PM EDTSpecial Weather StatementRNKRockbridge, City of Buena Vista, City of Lexington51 min
Jul 26, 4:00 PM EDTSpecial Weather StatementRNKAppomattox60 min
Jul 26, 4:09 PM EDTSevere Thunderstorm WarningRNKHenry, City of Martinsville55 min
Jul 26, 4:13 PM EDTSpecial Weather StatementRNKCity of Radford47 min
Jul 26, 4:19 PM EDTSevere Thunderstorm WarningRNKMontgomery, Pulaski, City of Radford56 min
Jul 26, 4:32 PM EDTSevere Thunderstorm WarningRNKAppomattox, Campbell47 min
Jul 26, 4:34 PM EDTAreal Flood AdvisoryRNKRockbridge, City of Lexington3 hr
Jul 26, 4:36 PM EDTSpecial Weather StatementRNKFloyd54 min
Jul 26, 4:57 PM EDTSevere Thunderstorm WarningRNKBuckingham33 min
Jul 26, 5:01 PM EDTSpecial Weather StatementRNKAmherst, City of Buena Vista, City of Lexington59 min
Jul 26, 5:10 PM EDTFlash Flood WarningRNKAppomattox, Campbell3 hr
Jul 26, 5:10 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Montgomery, Pulaski65 min
Jul 26, 5:44 PM EDTAreal Flood AdvisoryRNKRockbridge3 hr
Jul 26, 5:45 PM EDTSpecial Weather StatementRNKSmyth30 min
Jul 26, 5:50 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Pulaski55 min
Jul 26, 5:54 PM EDTSpecial Weather StatementRNKBland51 min
Jul 26, 6:18 PM EDTSpecial Weather StatementRNKWythe, City of Galax27 min
Jul 26, 6:33 PM EDTSpecial Weather StatementRNKBotetourt57 min
Jul 26, 6:37 PM EDTSpecial Weather StatementRNKPulaski, City of Radford53 min
Jul 26, 6:41 PM EDTSpecial Weather StatementRNKCraig34 min
Jul 26, 6:50 PM EDTSevere Thunderstorm WarningRNKBotetourt40 min
Jul 26, 7:02 PM EDTSpecial Weather StatementRNKCraig28 min
Jul 26, 7:12 PM EDTSpecial Weather StatementRNKCity of Galax63 min
Jul 26, 7:24 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Roanoke, City of Roanoke, City of Salem40 min
Jul 26, 7:28 PM EDTAreal Flood AdvisoryRNKBedford, Botetourt, Roanoke3 hr
Jul 26, 1:14 PM EDTSpecial Weather StatementRNKSurry, Wilkes31 min
Jul 26, 1:24 PM EDTSevere Thunderstorm WarningRNKAlleghany, Stokes, Surry, Watauga, Wilkes, Yadkin66 min
Jul 26, 2:34 PM EDTSpecial Weather StatementRNKYadkin41 min
Jul 26, 3:34 PM EDTSpecial Weather StatementRNKStokes56 min
Jul 26, 7:08 PM EDTSpecial Weather StatementRNKCaswell52 min
Jul 26, 11:47 AM EDTSpecial Weather StatementRNKSummers43 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.